# SDR CA130116013

- Difficulty date: January 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 19,259 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2
- System (JASC): 2720 · Rudder Control System
- Part: Bulkhead
- Part number: 43179000
- Condition: Cracked
- Location: Station 90 5
- Part time: 19,040 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACK FOUND ON PEDESTAL BULKHEAD BS 90.5.  CRACK ON RUDDER PEDAL TORQUE TUBE ATTACH POINT. RUDDER TUBE MOVEMENT CAUSED RUDDER TENSION TO BE LESS AND RUDDER CABLES TO BE LOOSE.  REPAIRED PEDESTAL BULKHEAD, PN: 43179-000.
